# SDR DALA2023021001067

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 83,316 hours, 10,920 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 CRACK CROSS BEAM FR74 AT LEVEL SEAT TRACK YB IN PASSENGER CABIN. CORRECTIVE ACTION: COMPLIED WITH PRI 605361-14. VALIDATED ER/A 605361-14 MATCHES PRI 605361-14. PERFORMED REPAIR INSTRUCTIONS ON CROSS BEAM YB FRAME 74 AT LEVEL OF STRINGER 26L IN PASSENGER CABIN ASPER ER/A 605361-14. (2622177)
